# SDR 2008FA0000611

- Difficulty date: August 14, 2008
- Submitted: September 17, 2008
- Operation: General aviation
- Aircraft: N31865
- Make and model: Maule MXT-7-160
- Aircraft serial: 17003C
- Engine: Lyc O320*
- System (JASC): 3200 · Landing Gear System
- Part: Tube
- Part number: 4049B
- Condition: Sheared
- Location: At Fork Oleo
- Part time: 572 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OLEO TUBE (PN 4049B) SHEARED OFF AT FORK ASSY (PN 4086E) UPON LANDING DAMAGE DONE TO PROP, ENGINE, ENGINE MOUNT, NOSE GEAR MOUNT, FIREWALL M ATTACH POINTS, LOWER COWL, AIR INTAKE PLUS ANY HIDDEN DAMAGE FOUND ON INSPECTION.  PN FOUND ON MFG DRAWING NR 4050X, DATED 6/7/1988.  OLEO TUBE ITEN NR 17, FORK ASSY, ITEM NR 5. (K)
